# SDR 4DUA201712210001

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N362SM
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 13,797 hours, 8,721 cycles
- Engine: Cfe CFE73811B
- Engine time: 11,913 hours, 7,372 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FLAMED OUT DURING TAXI FOR DEPARTURE.  TROUBLESHOOTING IN WORK BY GO TEAM WITH AOG SUPPORT.
